# SDR IPXA2017012313105

- Difficulty date: January 22, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N315UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27743
- Aircraft time: 52,580 hours, 17,111 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Blocker Door
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE INBOARD RT THRUST REVERSER BLOCKER DOOR AT 8:00 OCLOCK POSITION HAS MULTIPLE CRACKS.  REMOVED & REPLACED THE BLOCKER DOOR IAW AMM 28-31-14, OPS CHECKED GOOD.
